# SDR 9517679991

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN THE FS 945 FRAME BETWEEN LONGERONS 29L TO 30.  REPAIRED FRAME (P/N 9957739-45), PER EA 99-102722.
